Zineryt

Moderators: talkhealth, macygravy

Post Reply
3 posts
Maddiesz
Posts: 2
Joined: Tue Jul 28, 2020 10:57 am
Quote

by Maddiesz on Tue Jul 28, 2020 10:59 am

Zineryt

Hi someone pls help I’ve been using zineryt for 2 weeks now and it’s made my skin worse is this normal before it gets good? I spoke to the doctor and they have prescribed lymecycline but I don’t want to have it as it interacts with my epilepsy medication. Do I carry on with zineryt for longer?

User avatar
talkhealth
Posts: 1683
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Wed Aug 05, 2020 10:40 am

Re: Zineryt

Hi Maddiesz,

We would urge you to get an opinion from your pharmacist who will hopefully know if this is a normal reaction when using Zineryt. Pharmacists are usually very helpful.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog

User avatar
Dr Sree Krishna
Posts: 38
Joined: Thu May 28, 2020 6:06 pm
Location: London
Quote

by Dr Sree Krishna on Sun Aug 09, 2020 6:43 pm

Re: Zineryt

Hi Maddie,

Do you know which epilepsy medicine you're on so I can have a look to see which acne medicines interact with it?

Best wishes,

Sreedhar
Dr Sreedhar Krishna
Consultant Dermatologist and Honorary Clinical Fellow in Dermatopathology

https://www.talkhealthpartnership.com/c ... ar-krishna

Post Reply
3 posts